


default search action
"A closed-form expression for the quantile function of the Gompertz-Makeham ..."
Pedro Jodrá (2009)
- Pedro Jodrá:
A closed-form expression for the quantile function of the Gompertz-Makeham distribution. Math. Comput. Simul. 79(10): 3069-3075 (2009)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.